BANERJEE Abhijit, MUKHERJEE Sonali,
Uniqueness of meromorphic functions sharing two or three sets.
Hokkaido Mathematical Journal, 37 (2008) pp.507-530
In this paper, we employ the notion of weighted sharing to consider the problem of uniqueness of meromorphic functions when they share two or three sets. Our results not only improve the results of Qiu and Fang , Lin and Yi , Lin and Yi , Fang and Lahiri  but also supplement the result of Lahiri  in a new direction and consequently provide an answer to the question of Gross .
|Uncontrolled Keywords||meromorphic functions, uniqueness, weighted sharing, shared set.|